# SDR 2011FA0000290

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 530199
- Part serial: N406962
- Condition: Cracked
- Location: Engine
- Part time: 1,318 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION DURING MAG-PARTICLE INSP ON CRANKSHAFT FLANGE AREA.
